Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007 (2007), Article ID 98086, 13 pages
http://dx.doi.org/10.1155/2007/98086
Review Article

Putting Markov Chains Back into Markov Chain Monte Carlo

Department of Mathematics and Statistics, University of Otago, P.O. Box 56, Dunedin 9010, New Zealand

Received 7 May 2007; Accepted 8 August 2007

Academic Editor: Graeme Charles Wake

Copyright © 2007 Richard J. Barker and Matthew R. Schofield. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard J. Barker and Matthew R. Schofield, “Putting Markov Chains Back into Markov Chain Monte Carlo,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 98086, 13 pages, 2007. doi:10.1155/2007/98086